Advertisement

Lettere al Nuovo Cimento (1971-1985)

, Volume 37, Issue 9, pp 325–329 | Cite as

Quaternionic formulation for electromagnetic-field equations

  • O. P. S. Negi
  • B. S. Rajput
Article

Summary

The quaternionic formalism for subluminal field equations (Maxwell’s equations) and its interrelationship with complex superluminal Lorentz transformations have been given and it has been shown that the quaternionic forms of relativistic equations describe tachyons.

PACS

03.65 Quantum theory quantum mechanics 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Società Italiana di Fisica 1983

Authors and Affiliations

  • O. P. S. Negi
    • 1
  • B. S. Rajput
    • 1
  1. 1.Department of PhysicsKumaun UniversityNaini TalIndia

Personalised recommendations